EconPapers    
Economics at your fingertips  
 

The Fixed Point Theory and the Existence of the Periodic Solution on a Nonlinear Differential Equation

Ni Hua ()

Journal of Applied Mathematics, 2018, vol. 2018, 1-11

Abstract: This paper deals with a nonlinear differential equation, by using the fixed point theory. The existence of the periodic solution of the nonlinear differential equation is obtained; these results are new.

Date: 2018
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://downloads.hindawi.com/journals/JAM/2018/6725989.pdf (application/pdf)
http://downloads.hindawi.com/journals/JAM/2018/6725989.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnljam:6725989

DOI: 10.1155/2018/6725989

Access Statistics for this article

More articles in Journal of Applied Mathematics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2019-12-29
Handle: RePEc:hin:jnljam:6725989